... extremely difficult time for me and I experienced a lot of anxiety in relation. I started the pill alesse on the same day of the procedure. The nurse told me that this would offer me immediate protection. But, I waited 7 days of pills, all taken at the exact same minute every day, before having sex on January 8th. I understood that this would offer me complete protection. For this reason, we did not use other protection. I wish I had. I have been experiencing VERY sore breasts, nausea, lack of appetite & slight back pain. Similar symptoms to when I was pregnant. I also did not have a period on the sugar pills. Tomorrow is my seventh day of sugar pills.
Are these normal side effects to experience on my first pack of pills?
What is the possibility of me being pregnant again?
Could these symptoms be related to the abortion?
I am very anxious about this and looking forward to feedback. I do not think I could handle another abortion so soon